# SDR SWIA200414166

- Difficulty date: November 29, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 16,987 hours, 14,200 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3839
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 7,105 hours, 5,546 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON DESCENT, RECEIVED STATUS "FLT SPOILER FAULT" MESSAGE ON THE RIGHT SIDE.  REMOVED AND REPLACED RIGHT OUTBOARD FLIGHT SPOILER PCU IAW CRJ 200 MM 27-62-05.  OPERATIONAL CHECK GOOD.
